# SDR SWAA2015091043602

- Difficulty date: August 21, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 70,871 hours, 67,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 6549509
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 MOVABLE FAIRING FLAP TRACK TRANSMISSION BRACKET CRACKED.  R & R BRACKET IAW SRM & DWG.
